# SDR 06FDEA03680

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 51,087 hours, 19,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT APPROX STA 631, SEAT TRACK AT LBL 27 IS GOUGED.  REMOVED, FABBED AND INSTALLED NEW SEAT TRACK IAW DC10-SRM 51-21-01 VOL II PAGE1, 51-  21-01 VOL II, PAGE II.
